# SDR CALA2014081191929

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 74,055 hours, 10,404 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, B
- Precautionary procedure: K

## Discrepancy

SEATS 7D & 7G ENTERTAINMENT SYS INOPERATIVE WITH SMOKE & BURN SMELL.  FOUND HARNESS RD-KM6480-2323 & RD-KM6453-0808 SHORTED ON SEAT 7H.  DISCONNECTED & STOWED BOTH HARNESS, SEAT 7G OPERATIONS NORMAL, NO TIME TO REPLACE HARNESS.
